MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PINPOINT CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number PC9002
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the image cuts out when cable is moved.Therefore, there was loss of image.
 
Additional Manufacturer Narrative
Alleged failure: "as reported by the customer: "image cuts out when cable moved." probable root cause: reported failure mode was reproduced, camera could not establish a video connection with vpi when initially tested by stryker service.Probable root cause is due to a damaged camera cable.A sharp bend was found on camera cable during initial evaluation of device and likely resulted in damage to the internal wiring camera.Camera cable was replaced as part of repairs along with cpu board as a precaution.The product was returned for investigation and the reported failure mode was confirmed.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PINPOINT CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
burnaby
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22867698
Report Number3012345110-2025-00004
Device Sequence Number21146696
Product Code GCJ
UDI-Device Identifier00858701006551
UDI-Public00858701006551
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPC9002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown